I had Boltero injections. Is there anything I can do to reduce the swelling?

I had Boltero injections 2 weeks ago with terrible bruising on one side and significant swelling on both sides. The bruising has almost resolved but the swelling has not improved at all. I am wondering if it is the actual filler that was injected too low? It looks lumpy and terrible. It feels soft to the touch like swelling but is not going down after 3 weeks. Is there anything I can do to make it go away?

I would suggest applying ice to the area twice a day to protect your skin.

Luis Lopez Tallaj, MD
Luis Lopez Tallaj, MD

Luis Lopez Tallaj, MD

Torre Profesional Corazones Unidos Calle Tetelo Vargas No. 26,
Suite 506 Ensanche Naco, Santo Domingo,
Dominican Republic 10126

View Profile

Belotero rarely causes the swelling and problems you complaining of. However, this is possible. All hyaluronic acids, what Belotero is, absorb water. Occasionally this can be quite significant. Belotero is supposed to absorb less than others but this could be what is happening with you. Usually any swelling from the injection itself has resolved within 3 weeks. You need to see someone with significant experience in using Belotero and other hyaluronic acids if the person you saw has not been doing this for many years and as a main part of their practice. If not, find someone near you who is an expert injector at ExpertInjector.com. You may need hyaluronidase to resorb some of the injected Belotero;, you may need further injection to smooth everything out, or both.

Robert T. Buchanan MD
Robert T. Buchanan MD
209 Hospital DrHighlandsNC28741US

Robert T. Buchanan MD

209 Hospital Drive, Suite 202, Highlands,
NC, 28741, US

View Profile